Reliable solution of an elasto-plastic Reissner-Mindlin beam for Hencky's model with uncertain yield function
Applications of Mathematics, Tome 43 (1998) no. 3, pp. 223-237
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We apply the method of reliable solutions to the bending problem for an elasto-plastic beam, considering the yield function of the von Mises type with uncertain coefficients. The compatibility method is used to find the moments and shear forces. Then we solve a maximization problem for these quantities with respect to the uncertain input data.
We apply the method of reliable solutions to the bending problem for an elasto-plastic beam, considering the yield function of the von Mises type with uncertain coefficients. The compatibility method is used to find the moments and shear forces. Then we solve a maximization problem for these quantities with respect to the uncertain input data.
DOI :
10.1023/A:1023228608356
Classification :
49A29, 73E99, 73K05, 74C05, 74K10, 74P10
Keywords: elasto-plastic beams; Hencky’s model of plasticity; Mindlin-Timoshenko beam; uncertain data
Keywords: elasto-plastic beams; Hencky’s model of plasticity; Mindlin-Timoshenko beam; uncertain data
@article{10_1023_A:1023228608356,
author = {Hlav\'a\v{c}ek, Ivan},
title = {Reliable solution of an elasto-plastic {Reissner-Mindlin} beam for {Hencky's} model with uncertain yield function},
journal = {Applications of Mathematics},
pages = {223--237},
year = {1998},
volume = {43},
number = {3},
doi = {10.1023/A:1023228608356},
mrnumber = {1620616},
zbl = {1042.74533},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1023/A:1023228608356/}
}
TY - JOUR AU - Hlaváček, Ivan TI - Reliable solution of an elasto-plastic Reissner-Mindlin beam for Hencky's model with uncertain yield function JO - Applications of Mathematics PY - 1998 SP - 223 EP - 237 VL - 43 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.1023/A:1023228608356/ DO - 10.1023/A:1023228608356 LA - en ID - 10_1023_A:1023228608356 ER -
%0 Journal Article %A Hlaváček, Ivan %T Reliable solution of an elasto-plastic Reissner-Mindlin beam for Hencky's model with uncertain yield function %J Applications of Mathematics %D 1998 %P 223-237 %V 43 %N 3 %U http://geodesic.mathdoc.fr/articles/10.1023/A:1023228608356/ %R 10.1023/A:1023228608356 %G en %F 10_1023_A:1023228608356
Hlaváček, Ivan. Reliable solution of an elasto-plastic Reissner-Mindlin beam for Hencky's model with uncertain yield function. Applications of Mathematics, Tome 43 (1998) no. 3, pp. 223-237. doi: 10.1023/A:1023228608356
Cité par Sources :